MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION. CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION. CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2H8671
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Patient was receiving jemperli, needed a filter added to the line.When attaching the one-link needleless connector onto the filter, the one-link kept twisting on the filter, not luer-locking into place.If you twisted it on, you could just pull the one-link off of the filter.The luer-lock of the filter appears sharp and jagged.Writer used same one-link cap and twisted onto new filter with no issue, so writer knew this filter was faulty.(b)(4), lot (10) r25k130310.

Brand Name
CLEARLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION.
one baxter parkway
deerfield IL 60015
MDR Report Key24303845
Report Number24303845
Device Sequence Number5215063
Product Code FPA
UDI-Device Identifier00085412080956
UDI-Public(01)00085412080956
Combination Product (Y/N)N
Initial Reporter StateWI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/02/2026
Report Date (Section F) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2H8671
Device Catalogue Number2H8671
Device Lot NumberR25K13031
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer02/10/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale
Date Report Sent to FDA02/02/2026